# SDR IXXA060079S

- Difficulty date: October 9, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 26641324501N
- Condition: Cracked
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND AFT FUSELAGE LONGERON ATTACH FITTING CRACKED AT STATION 1690 LONGERON 28 LEFT.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED FITTING.  FABRICATED NEW FITTING, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED NEW LONGERON ATTACH FITTING AND FASTENERS AT STATION 1690 LONGERON 28 LEFT IAW DC8 MM 20-16-0, DC8 SRM 53-2-0, 51-3-1, AND 51-1-8.
